Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Depression, headache. Prescribed Prasilex. Now feeling tired and sleepy. Due to medicine?

i want to share my grandpaa problem, My mother is suffering from depression nd headeq . We have consult with Psychiatrist who provide her some medicin prasilex-5. After taking first dose of all those medicine, my grandpaa feeling less energetic, always feeling sleepy. Is all those symptom are the side effect of those medicine or is it cause any problem in future? Please advise.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
This may be side effect. she may take it at bed time. nothing to worry about.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor